# SDR UIEA2018040600622

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,579 hours, 14,603 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 8G1270
- Part serial: 4211
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE LEFT WING ANTI-ICE.  PULLED AND THE RESET THE CIRCUIT BREAKERS A31, T20, FOR THE ANTI-ICE SYSTEM, THEN REMOVED AND REPLACED THE LEFT WING TAI PRESSURE SWITCH IAW AMM 30-11-04, OPS CHECKED GOOD.
